# SDR DL76G011807

- Difficulty date: November 14, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 44,854 hours, 11,917 cycles
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE SMELL FROM FORWARD PROJECTOR AREA IN MAIN CABIN AS WELL AS VIDEO CLOSET RED POWER SWITCHES 2.  SMELL PERSISTED AS LONG AS POWER WAS ON THE PROJECTOR.  GREEN STATUS LIGHT ON UNIT LIT.  SMELL DIMINISHED WHEN CB/S PULLED.  NO SMOKE SEEN ONLY BAD HOT SMELL PRESENT.  REPLACED PROJECTOR WHICH WAS ALSO BAD FROM STOCK.  DEFER TO  MCO.
